The intrinsic divisors of Lehmer numbers in the case of negative discriminant

Andrzej Schinzel

TBD mathscidoc:1701.332178

Arkiv for Matematik, 4, (5), 413-416, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{andrzej1962the,
  title={The intrinsic divisors of Lehmer numbers in the case of negative discriminant},
  author={Andrzej Schinzel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427644674987},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={413-416},
  year={1962},
}
Andrzej Schinzel. The intrinsic divisors of Lehmer numbers in the case of negative discriminant. 1962. Vol. 4. In Arkiv for Matematik. pp.413-416. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427644674987.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved